Publications de l'Institut Mathematique 2002 Volume 72, Issue 86, Pages: 95-106
doi:10.2298/PIM0272095G
Full text ( 773 KB)
Cited by


Semi-Riemannian manifolds whose Weyl tensor is a Kulkarni-Nomizu square

Glogowska Malgorzata

We investigate curvature properties of semi-Riemannian manifolds (M,g), n/4, whose Weyl curvature tensor C can be expressed by a KulkarniNomizu square of the tensor S - j9- We investigate also the problem of isometric immersion of such manifolds into space forms.

Keywords: semisymmetric manifold, essentially conformally symmetric manifold, hypersurface, almost Grassmann structure.